RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 10, Number 6  


Ordinary Differential Equations
The analytic and the qualitative theory, and also the asymptotic behavior of the solutions of the system $dx/dz=2\surd P(x,y)/z$, $dy/dz=2$ $\surd P(x,y)/(1-z)$. I
N. P. Erugin
963
Certain properties of the generalized Green's matrices of linear differential operators
V. M. Zubov
996
Controllability of linear systems with distributed lag in the control
V. P. Kirlitsa, A. M. Sasonkin
1003
Conditions for the existence of the maximal number of polynomial solutions of differential equations
L. G. Oreschenko
1009
The problems of Frommer
G. S. Osipenko
1015
The behavior of the solutions of a certain strongly nonlinear differential equation with retarded argument
Ya. B. Pesin
1025
The asymptotic behavior of the solutions of certain systems with a small parameter multiplying the derivative
V. I. Rozhkov
1037
An investigation of the second variation on singular controls
V. A. Srochko
1050
Asymptotic behavior of the eigenvalues and eigenfunctions of the Sturm–Liouville operator with a complex-valued polynomial potential. II
M. V. Fedoryuk, G. V. Zhdanova
1067
A certain method of partial averaging in differential equations
L. V. Sharova
1074

Partial Differential Equations
Stabilization of the solutions for a certain quasilinear parabolic system of equations in divergence form
Ya. I. Kanel'
1078
The form of the scattering operator for the system of Maxwell equations
A. M. Pyzh'yanov
1091

Integral Equations and Integral-Differential
The asymptotically $\omega$-periodic solutions of Volterra integral equations
V. F. Pulyaev, Z. B. Tsalyuk
1103
The orthogonal expansion of a function of two arguments, and the solutions of certain equations
A. T. Taldykin
1111
An approximate method for solving a certain singular integro-differential equation
I. Shokamolov
1117
Averaging in certain systems of integro-differential equations
Kh. Eshmatov
1124

Short Communications
The connection between certain necessary conditions for the optimality of singular controls
S. Ya. Gorokhovik
1130
On the solution of the problem of the analytic design of regulators
A. M. Meilakhs
1134
The oscillation of the solutions of linear equations
A. K. Ratyni
1136
Certain algorithms for the construction of higher approximations for systems of integro-differential equations
A. N. Filatov, K. Khekimov
1139
Almost periodic solutions of second order hyperbolic equations
S. Ya. Yakubov, A. B. Aliev
1142

Chronicle
III Всесоюзная конференция по качественной теории дифференциальных уравнений и ее применениям
I. S. Kukles, Yu. S. Bogdanov, I. G. Rozet
1145
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019